Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling feverish after having junk and water from outside. Had a mild seizure, feeling numb and taking levipil. Suggest treatment

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hi , please note with all due respect please read understandably and after reading this all, the ending part will be only required to answer I guess but you can surely answer as you want friendly . Two years back I asked a question on this website and it was not completely a correct answer, but little bit correct as I understand maybe as I and no one cannot be diagnosed properly here online that's why. Anyways I had asked that my body used to feel feverish those days as I ate junk bad water food from outside, and the doctor here told me I might have gastro problem. But when I went to Sir XXXXXXX XXXXXXX hospital new delhi as problem seemed different, the doctor immediately told I have jaundice which was not high and he was true I went back home after taking prescription slip from doctor . But at home I got a mild seizure and was admitted for 3 days in sir XXXXXXX XXXXXXX and I got fine in 1 and a half month or so, with all tests and reports being shown to the assigned nice doctor . I took precaution with food, etc for next 6 months . My all mri and ct scan was done and was all clear at the time of admission in starting only . For 2 years I took levipil for sometime 500 mg two times in the starting months , then 250 mg two times a day and I'm just now of 250 mg once a day .

Now before I even asked a question here or got jaundice, just since some months back then I used to had mild unusual feeling seizure once a month, which were like nothing unusual and was controllable by me easily but I used to feel numb, they were happening maybe due to tension and working in call centre being many times on computers all the time . But after being admitted, I discussed all this to the doctor and on medication for 2 years that Is totally gone nothing happens that way and it never happened after being admitted 2 years back even .

But just the change that ("This Is My Main Question") I felt happened when I got admitted, I felt pain on my right side on temple next to my right eye and I told them so they gave me medicine for the same. Just an fyi that my right eye is more weaker with cylindrical number than left eye, but just at 1.0 spherical and cylindrical and left eye only 1.0 spherical and I do wear spectacles . This mild pain like minor headache often comes once or twice a week and when I often feel weak or stressed or my brain feels like taking tension when i really don't even feel I am in tension at all , then the very mild pain comes there only at the right side of temple just next to my right eye as like its the main weak point to start with something relating to head for headache or eye for eye strain, etc. Is it because of not giving proper rest to brain and being on computer and also just thinking something all the time ?! And still its all normal and will get better if I take more rest ?! I asked the same doctor that I am under for 2 years about this issue and he neglected in a friendly way he just said yes to my question like answer that I said like is it due to tension and being on computer much only and he didn't paid much attention to this question, he just said yes as I guess he was not taking it too seriously as its normal according to him ?! He will be stopping my levipil after 2 months when 2 years completes totally .
Would appreciate if you agree to him or reply appropriately with a positive kind reply soon, so there's nothing to worry about .

Posted Mon, 18 Nov 2013 in Brain and Spine
Answered by Dr. Srikanth Reddy 3 hours later
Brief Answer:
There is no need to worry at this stage

Detailed Answer:

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

Firstly i would like to appreciate your efforts in writing all your details and being specific in asking what you want to know.

You have been diagnosed as a seizure disorder and you have been on levipil for 2 years and thats a good enough time for that. Your doctor is right in stating that it now needs to be withdrawn.

Regarding your concerns for headache, now this headache can occur due to multiple reasons and stress and work pressure being the prominent ones. Other common causes are your visual disturbance , lack of sleep, posture at work, hunger etc. You are right in suggesting thay your headache could suggest that your seizure activity is returning but medically it wont be advisable to continue your levipil just cause you are having heacahes. As i said there are more commn reasons for the headache.
Your doctoe is right in suggesting to stop it and in case if you have a new episode of seizure, which would be very rare, levipil can always be restarted.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Follow-up: Feeling feverish after having junk and water from outside. Had a mild seizure, feeling numb and taking levipil. Suggest treatment 4 hours later
Hi, thank you so much for your kind reply. Well i never said that my headache could suggest that my seizure activity might be returning as I just said that right side of temple just next to my right eye is now like the main starting weak point to start with something when its relating to head for headache when I get minor normal headache once a week or right eye for eye strain as maybe as its weaker than my left eye, etc. But I'm glad to know sir that medically it wont be advisable to continue my levipil. I am tired of the medicine actually and I totally feel normal though since the incident happened and when medicines were started and never want to continue levipil medicine as i dont feel anything like seizure touchwood . I just want to have a strong brain and immune always, and want to be less on Medicines as much as possible . And I believe yes that there are other normal reasons for the headache and it normally goes away after a good sleep and occurs once-twice a week (just normal like little strain pain nothing more) which means might be normal for all people .

After if you have anything to answer for my above written lines, I just want to know what you mean by visual disturbance and how to take care of it?!

And please suggest a good health vitamins food diet to take everyday for less eyes strain, good immune and brain or for whole body to reduce issue discussed above and any to stay fit in all what body requires, I would highly appreciate it and would happily want to end this then .

Best Regards .
Answered by Dr. Srikanth Reddy 5 hours later
Brief Answer:
Follow-up reply

Detailed Answer:
By visual disturbances i meant problem with your visual acuity. Its the "number" of your vision. many times when we use lenses which are not apt for the sight then there is this pain. One should repeatedly get ones vision checked.
Regarding diet for good vision and immunity , you should consume plenty of vegetables especially carrot and green leafy vegetables. Non vegetarian food should also be a part of our diet. Drink plenty of water and exercise regularly. Avoid eating junk and food high in calories. Home made food is the best.
Hope that helps
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Follow-up: Feeling feverish after having junk and water from outside. Had a mild seizure, feeling numb and taking levipil. Suggest treatment 3 hours later
OK thank you so much . Happy diwali to you and family, Take care .
Answered by Dr. Srikanth Reddy 5 hours later
Brief Answer:

Detailed Answer:
Happy Diwali to you too XXXXXXX
Wish you good health.
Dr. Srikanth Reddy
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor